ID 84286
Author
Sakaguchi, Hideo Institute of Technology and Science, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Imai, Hitoshi Institute of Technology and Science, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
The famous one-dimensional nonlinear heat equation is considered.
To this equation a numerical method for distinction between blow-up
and global solutions is proposed. Difficulty is in the treatment of the
global solution which is defined in the infinite interval. The bounding
transform is used to overcome this difficulty. Numerical experiments
show the validity of our method.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
42
Start Page
27
End Page
44
Sort Key
27
Published Date
2008
FullText File
language
eng
departments
Science and Technology